# SDR CA130304015

- Difficulty date: March 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 3,450 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: C04111
- Condition: Worn
- Location: Tail Rotor Drive
- Part time: 3,406 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A 50/100 HR INSPECTION THE TAIL ROTOR DRIVESHAFT HANGER BEARING WAS HEARD TO BE MAKING A CLICKING SOUND.  TAIL ROTOR DRIVESHAFT ASSY REPLACED.
